Enable AccessibilitySkip to content
Rakuten Logo
When autocomplete results are available, use the up and down arrow keys to review results. When ready, press enter to select.
Motrin IB, Ibuprofen 200mg Tablets for Pain & Fever, 2 Tablets per Packet, 50 Packets per Box
Motrin IB, Ibuprofen 200mg Tablets for Pain & Fever, 2 Tablets per Packet, 50 Packets per Box

Product details

Get relief from minor aches and pains with Motrin IB tablets. Safe and effective when used as directed, these ibuprofen tablets temporarily reduce fever and relieve minor aches and pains due to the common cold, headache, muscular aches, minor pain of arthritis, toothache, backache, and menstrual cramps. Each Motrin IB tablet contains 200 milligrams of ibuprofen Motrin IB tablets help provide effective pain relief from minor aches and pains, to help you and your family take control of their pain. Convenient for travel or on-the-go pain relief Motrin IB tablets help temporarily reduce fever and offer pain relief due to the common cold, minor pain of arthritis, headache, backache, toothache and menstrual cramps Each Motrin IB tablet contains 200 milligrams of ibuprofen pain relief medicine to help stop pain at its source and provide powerful pain relief when it counts Motrin IB tablets are indicated for ages 12 years or older and are safe and effective when used as directed Take one today and get long-lasting pain relief with Motrin IB tablets An essential item for your breakroom or supply closet Packaged for individual use and to replenish first aid stations and kits Handy box dispenses single-dose packets 50 Packets of 2 Coated Tablets Each = 100 Tablets Convenient Take-Along Packs HSA/FSA Eligible

Motrin IB, Ibuprofen 200mg Tablets for Pain & Fever, 2 Tablets per Packet, 50 Packets per Box

$10 bonus
Just for New Members
Get $10 when you spend $25*
*Bonus terms apply
Available at these stores
Top Choice
Office Depot and OfficeMax
Office Depot and OfficeMax
$18.49
2% Cash Back
Office Depot and OfficeMax offer free next day delivery on $45 Qualifying Orders.
Shoplet.com
Shoplet.com
$22.59
3% Cash Back
Shoplet.com offers free shipping on orders of $25 or more (exclusions apply).
See -2 more option

Product details

Get relief from minor aches and pains with Motrin IB tablets. Safe and effective when used as directed, these ibuprofen tablets temporarily reduce fever and relieve minor aches and pains due to the common cold, headache, muscular aches, minor pain of arthritis, toothache, backache, and menstrual cramps. Each Motrin IB tablet contains 200 milligrams of ibuprofen Motrin IB tablets help provide effective pain relief from minor aches and pains, to help you and your family take control of their pain. Convenient for travel or on-the-go pain relief Motrin IB tablets help temporarily reduce fever and offer pain relief due to the common cold, minor pain of arthritis, headache, backache, toothache and menstrual cramps Each Motrin IB tablet contains 200 milligrams of ibuprofen pain relief medicine to help stop pain at its source and provide powerful pain relief when it counts Motrin IB tablets are indicated for ages 12 years or older and are safe and effective when used as directed Take one today and get long-lasting pain relief with Motrin IB tablets An essential item for your breakroom or supply closet Packaged for individual use and to replenish first aid stations and kits Handy box dispenses single-dose packets 50 Packets of 2 Coated Tablets Each = 100 Tablets Convenient Take-Along Packs HSA/FSA Eligible



Similar products

Children's Tylenol Pain + Fever Relief Medicine, Cherry - 4 fl oz
$6.59
2.5% Cash Back
Compare all stores
*To qualify for a Welcome Bonus, you must be a new member and spend at least $25 before taxes on purchases that are eligible for Cash Back within ninety (90) days of becoming a member.
See full terms
Download Our App
  • Rakuten Mobile Apps
  • Available for iOS and Android
About

Advertising Disclosure
© 2022 Ebates Performance Marketing Inc., d/b/a Rakuten Rewards
Rakuten Viki